Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Gender identity disorder - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2244 Questions
User :   hello doc...
Doctor :   Hi
Doctor :   How can I help you?
User :   hello
Doctor :   yes
Doctor :   Pl proceed with your query
User :   its related to my penis
Doctor :   Ok
Doctor :   no problem I can assist you
User :   may sound weird ..but i want to make it limp for a few days
User :   pls help
Doctor :   Can you please describe it?
User :   it that i dont errections
User :   no
User :   i dont want to get errections
User :   i want my penis to go total limp ( impotent )
Doctor :   may I know the reason
User :   i ve alt sexual attitude
Doctor :   do you mean alternate sexual attitude
User :   exactly
Doctor :   are you homosexual you mean to say
User :   not exactly
Doctor :   I am still unclear the reason why you wanted to make it limp
User :   some times i feels i m a girl ...and i hate errections
User :   tried all the herbs that make one impotent
Doctor :   when do you have erections normally?
User :   quite normal
User :   more than notmal
User :   get lot of night errectios
Doctor :   ok that is normal
Doctor :   you cannot prevent it
User :   is there any medicline that can make me impotent temporarili
Doctor :   because that is because of the sympathetic ( autonomic control)
User :   its desperate
Doctor :   Yes there are some medicines which have side effects
User :   like
Doctor :   by making the penis non erectile
Doctor :   antidepressants
Doctor :   anti hypertensive patients
User :   r they effective
Doctor :   yes
Doctor :   but they take some time to come to effect
User :   will they make it total non errectile?
User :   how long
Doctor :   1 to 2 weeks
User :   grt
Doctor :   actually the side effects of the medicine serve your purpose
Doctor :   but the important thing I wish to mention you
User :   oh that the side effect..u mean
User :   u mean impotance is the side effect
Doctor :   there are many other side effects
Doctor :   yes
User :   oh grt
Doctor :   What I suggest you ideally
User :   that what i want
Doctor :   is get a physical evaluation done
User :   for
Doctor :   by a Sexologist
Doctor :   who can help you with the best drug
User :   no no
Doctor :   which has the least other side effects
User :   i went to one
Doctor :   ok
User :   he kept insisting on the fact that i did nt require that
Doctor :   numbing the penis can also result in non erections
Doctor :   like with ice
User :   and i kept explaining to him that ..its my sexuality
User :   tried that
User :   with ice and muscle sprays like niger gel
User :   doesnt work
Doctor :   ok
Doctor :   fine then you can see the sexologist again now
User :   doc i wud be really thankful to u if u cud suggest some pill for that
User :   or injection
Doctor :   asking only for medicine to cause impotence
User :   yes
Doctor :   they may help you with antidepressants
User :   which one ?
User :   in india
Doctor :   I am sorry to say that we cannot prescribe you such medicines without the physical examination
Doctor :   as they are harmful by themselves
Doctor :   I can only suggest you to convince
Doctor :   a doctor
User :   i was planning to inject dental injection
Doctor :   please do not do that
Doctor :   for yourself
User :   ok
User :   i sud not convince the doc thats why i registered here
Doctor :   I understand the local anesthetics injections
User :   ya
Doctor :   are helpful
User :   grt
Doctor :   they are perfectly helpful
User :   like
Doctor :   sometimes the medicines orally taken
Doctor :   may not service the purpose
Doctor :   too
User :   ok
Doctor :   they act differently
User :   like antidepressant
Doctor :   on different person
Doctor :   but their main side effect is impotence
User :   do they reduce the libido also
Doctor :   yeah
User :   k
User :   shud i try local anesthsia
Doctor :   I should not say that too you directly as I would have violated the medical ethics
Doctor :   because the side effect of those drugs
Doctor :   is the use for yo
Doctor :   you
User :   doc dont u think ..a person has a right to his / her sexuality ( whatever it is )
Doctor :   so you should understand that we work for the best interest of a person
Doctor :   I understand your feeling
User :   wht if my interest is weird for normal people
Doctor :   and the sexual intentions
Doctor :   but the action is too hazardous
Doctor :   instead you may get a psychotherapy
User :   why
Doctor :   how to cope with the sexual indentity
Doctor :   problem you have
User :   i dont want to get married and produce children
Doctor :   I understand
Doctor :   The homosexuality is accepted all over the world
Doctor :   but it is still illegal in India
User :   its not homosexuality...its sumthng else...ohh how cn i explain
Doctor :   Sorry this is Gender Identity
Doctor :   disorder
Doctor :   not the sexual identity disorder
User :   k
User :   wht about mood enhancerswill they work
Doctor :   Counselling and supportive system establishment are thought to be the best approaches to treating this
Doctor :   mood enhancers may prove more harmful
Doctor :   at times
User :   fludac
User :   i ve sum
Doctor :   yes I know but they may prove deleterious for you
Doctor :   It is not the best solution
Doctor :   Honestly speaking, I wanted to help you but I would have violate the medical code
Doctor :   Fludac is one of the antidepressants
Doctor :   I am speaking about
User :   grt
Doctor :   I think you understood what I am trying to say
User :   right
User :   doc
Doctor :   Pl fill the feedback form say done
User :   thnks doc ... YYYY@YYYY
Doctor :   Ok I hope you keep well
Doctor :   in your health
Doctor :   and you take our advice in the best interest
User :   thnks nd keep helping people 'onnet'
Doctor :   Thanks

Question is related to
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor